MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW INSERT HUMERAL STD D36 H10 USA

FH INDUSTRIE ARROW; ARROW INSERT HUMERAL STD D36 H10 USA
Model Number 265143
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Std humaral insert defragmented during implantation.Metal base plate separated from polyethylene.

Brand Name
ARROW
Common Device Name
ARROW INSERT HUMERAL STD D36 H10 USA
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
cécilia hernoux
3 rue de la foret
heimsbrunn, 68990
FR   68990
MDR Report Key12934998
Report Number3006898228-2021-00011
Device Sequence Number14501223
Product Code KWS
UDI-Device Identifier03661489651434
UDI-Public03661489651434
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number265143
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown